# SDR 97ZZZX4670

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3580H
- Make and model: Mooney M20K
- Aircraft serial: 250426
- Engine: Cont TSIO360KB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Through Bolt
- Part number: 537466
- Condition: Broken
- Location: Crankcase
- Part time: 1,154 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE BOTTOM CRANKCASE THROUGH-BOLT LOCATED BETWEEN NR 1 AND NR 3 CYLINDER POSITION WAS FOUND BACKED OUT FROM THE CASE ALMOST TO THE POINT OF FALLING OUT OF ITS MOUNTING HOLE BY APPROXIMATELY 1.1250 INCHES.  WHEN BOLT WAS REMOVED, FOUND THE OTHER END AT THE THREADED PORTION MISSING FROM BEING BROKEN OFF.  NO OIL LEAK WAS PRESENT. NO OTHER CASE BOLTS OR CYLINDER STUDS WERE AFFECTED FROM THIS OCCURRENCE.
